# SDR CA030811003

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 12,520 hours
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) NOSE GEAR UNSAFE LIGHT AND AURAL WARNING ON GEAR UNSAFE AUERAL WARNING PROXIMITYTEST BITE C/OUT IAW MM 32-60-00 COULD NOT DUPLICATE SNAG. RIGGING OF PROXIMITY SENSOR C/O AS PER MAINTENANCE MANUAL - NO DEFECT FOUND.
